# SDR LR7A00148

- Difficulty date: July 9, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 29,880 hours, 17,846 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 20340
- Part serial: 10361
- Condition: Failed
- Location: Cockpit A/C Unit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED STRONG ODOR FROM FLIGHT DECK AIR CONDITIONING SYSTEM IN FLIGHT.  REPLACED FLIGHT DECK COOLING TURBINE IAW SMP 581-21-50-00, PG 206.
